Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having strange sensation in throat. Not cured by prilosec. How to get relief?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
I have thumping in stomach and strange sensation in throat taking prilosec for a month and it is not better.
No Pain just a strange feeling. 39 years 6 feet 210 pounds. It also feels bad in my throat when I bend over or pick something up.
Posted Fri, 19 Apr 2013 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 4 hours later

Looks like you are suffering from dyspepsia and reflux symptoms.
Your BMI is 28.5 which falls into overweight category.
When you bend, possibly acid reflux occurs leading to a bad sensation in your throat.

You can try following things:

1) Add a prokinetic like domperidone which is usually available as an over the counter drug.
2) lose weight
3) Not to lie down 2 hours after meals.
4) Avoid exercising, lifting weight 2 hrs after meals
5) avoid excess coffee, aerated drinks
6) do not smoke or consume alcohol if any
7) take adequate sleep
8) avoid painkillers

If you are not better, it is worthwhile meeting a gastro-enterologist and considering an endoscopy if needed.

Hope this answers your query
Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor